Advertisement

The Ramanujan Journal

, Volume 42, Issue 2, pp 443–451 | Cite as

Differential operators for Hermitian Jacobi forms and Hermitian modular forms

  • James D. Martin
  • Jayantha Senadheera
Article
  • 179 Downloads

Abstract

Kim (Arch Math (Basel) 79(3):208–215, 2002) constructs multilinear differential operators for Hermitian Jacobi forms and Hermitian modular forms. However, her work relies on incorrect actions of differential operators on spaces of Hermitian Jacobi forms and Hermitian modular forms. In particular, her results are incorrect if the underlying field is the Gaussian number field. We consider more general spaces of Hermitian Jacobi forms and Hermitian modular forms over \(\mathbb {Q}(i)\), which allow us to correct the corresponding results in Kim (2002).

Keywords

Hermitian Jacobi forms Hermitian modular forms Rankin–Cohen brackets 

Mathematics Subject Classification

Primary 11F55 Secondary 11F60 

Notes

Acknowledgments

We thank Olav Richter for his help and guidance in writing this paper. We also thank the anonymous referee for many helpful comments.

References

  1. 1.
    Aoki, H.: The graded ring of Hermitian modular forms of degree 2. Abh. Math. Sem. Univ. Hambg. 72, 21–34 (2002)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Böcherer, S., Das, S.: On holomorphic differential operators equivariant for the inclusion of \({S}p(n,{R})\) in \({U}(n, n)\). Int. Math. Res. Not. IMRN 11, 2534–2567 (2013)MathSciNetMATHGoogle Scholar
  3. 3.
    Braun, H.: Hermitian modular functions. III. Ann. Math. 2(53), 143–160 (1951)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Choie, Y.: Jacobi forms and the heat operator. Math. Z. 225, 95–101 (1997)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Choie, Y.: Jacobi forms and the heat operator II. Illinois J. Math. 42(2), 179–186 (1998)MathSciNetMATHGoogle Scholar
  6. 6.
    Choie, Y., Eholzer, W.: Rankin–Cohen operators for Jacobi and Siegel forms. J. Number Theory 68, 160–177 (1998)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Choie, Y., Kim, H.: Differential operators on Jacobi forms of several variables. J. Number Theory 82, 140–163 (2000)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Choie, Y., Kim, H., Richter, O.: Differential operators on Hilbert modular forms. J. Number Theory 122(1), 25–36 (2007)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Das, S.: Some aspects of Hermitian Jacobi forms. Arch. Math. (Basel) 95(5), 423–437 (2010)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Dern, T., Krieg, A.: Graded rings of Hermitian modular forms of degree 2. Manuscripta Math 110, 251–272 (2003)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Eholzer, W., Ibukiyama, T.: Rankin–Cohen type differential operators for Siegel modular forms. Int. J. Math. 9(4), 443–463 (1998)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Eichler, M., Zagier, D.: The Theory of Jacobi Forms. Birkhäuser, Boston (1985)CrossRefMATHGoogle Scholar
  13. 13.
    Kikuta, Toshiyuki, Nagaoka, Shoyu: On Hermitian modular forms mod \(p\). J. Math. Soc. Jpn. 63(1), 211–238 (2011)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Kim, H.: Differential operators on Hermitian Jacobi forms. Arch. Math. (Basel) 79(3), 208–215 (2002)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Krieg, A.: Modular Forms on Half-Spaces of Quaternions. Lecture Notes in Mathematics, vol 1143. Springer, Berlin (1985)Google Scholar
  16. 16.
    Richter, O., Senadheera, J.: Hermitian Jacobi forms and \({U}(p)\) congruences. Proc. Am. Math. Soc. 143(10), 4199–4210 (2015)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Senadheera, J.: Hermitian Jacobi Forms and Congruences. PhD thesis, University of North Texas (2014)Google Scholar
  18. 18.
    Zagier, D.: Modular forms and differential operators. Proc. Indian Acad. Sci. Math. Sci. 104(1), 57–75 (1994)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Zagier, D.: Elliptic modular forms and their applications. In: The 1-2-3 of Modular Forms, Universitext. Springer, Berlin, pp. 1–103 (2008)Google Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of North TexasDentonUSA
  2. 2.Department of Mathematics and Computer Science, Faculty of Natural SciencesThe Open University of Sri LankaNawalaSri Lanka

Personalised recommendations